# SDR TRBA2010004

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 32,560 hours, 37,016 cycles
- Engine: Pwa PW127
- Engine time: 18,996 hours, 19,692 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ENG NR 2 FIRE WARNING INDICATION DURING TAXI.  BOTTLE NR 1 DISCHARGED. MODERATE TAILWIND DURING TAXI.  R & R RT ENG FIRE EXTINGUISHING BOTTLE AND SQUIB IAW W/C EX-262171-RAI-10000-RT. NO SIGNS OF FIRE NOTED. PERFORMED ENG GROUND PERFORMANCE CHECK AND FOUND WORKING PROPERLY, NO LEAKS WERE FOUND IAW W/C EX-055007-CS-20000-001.
